# SDR CALA2023112403463

- Difficulty date: November 22, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N76508
- Make and model: Boeing 737824
- Aircraft serial: 31639
- Aircraft time: 51,195 hours, 17,694 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Fwd Panel, Cockp
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

NO NOSE GEAR LIGHT WITH GEAR DOWN MAN GEAR EXT PERFORMED UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. FODM SPOKE TO CAPTAIN, THEY DID NOT CHECK THE INDICATION LIGHTS ON OVERHEAD PANEL PRIOR TO MANUAL EXTENSION. AFTER MANUAL EXTEND, LIGHT ON FWD PANEL WAS STILL OUT AND OVERHEAD PANEL WAS GREEN. THEY DID NOT HAVE A NOSE GEAR RED UNSAFE LIGHT AT ANY TIME. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC METER INITIATED FOR WITH VENDOR ID V924183 MAC RELATED WORK ORDER 000000003091008 AND PRTR BIGO, PABLO (V924183) RE-LAMPED GREEN ''NOSE GEAR'' LIGHT ON FWD PNL. OPS CHECK GOOD. ACCOMPLISHED PSEU BITE PER FIM 32-09 TASK 801. NO FAULTS FOUND. ACCOMPLISHED NOSE LANDING GEAR DOWN POSITION SENSOR OPERATIONAL TEST PER AMM 32-61-51-710-801. OPS CHECK GOOD. OK FOR SERVICE.
